R.C. Ram, S.K. Singh, V.K. Pathak
Email ID Not Available
Demography and Statistics, Pt. JNM Medical College, Raipur (Chhattisgarh)
School of Studies in Statistics, Pt. Ravishankar Shukla University, Raipur
Dept. of Mathematics, Govt. P. G. College, Dhamtari.
Volume - 20,
Issue - 1,
Year - 2007
The bivariate model describing the stochastic growth process of normal and mutant cells subject to random mutation is generated, the expression for the expected number of normal and mutent cells at any time t, their variance, and covanance have been derived, and the interplay of the various parameters of the process on these moments has been examined.
References not available.
Cite this article:
Ram, Singh and Pathak (2007). Genaralized Stochastic Model For Normal And Mutant Cell Growth. Journal of Ravishankar University (Part-B: Science), 20(1), pp.39-48.